Home News About Us Contact Contributors Disclaimer Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-3  
 Basket 
Complex hyperbolic structures on disc bundles over surfaces
Authors: Anan'in, Sasha; Grossi, Carlos H.; Gusevskii, Nikolay
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: International Mathematics Research Notices
Volume: 19
Start Page: 4295
End Page: 4375
Document Type: Article
ID: 573219.0
 
Full text / Content available
Yet another Poincaré polyhedron theorem
Authors: Anan'in, Sasha; Grossi, Carlos H.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Proceedings of the Edinburgh Mathematical Society. Series II
Volume: 54
Issue / Number: 2
Start Page: 297
End Page: 308
Document Type: Article
ID: 580609.0
 
Full text / Content available
Coordinate-free classic geometries
Authors: Anan'in, Sasha; Grossi, Carlos H.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Moscow Mathematical Journal
Volume: 11
Issue / Number: 4
Start Page: 633
End Page: 655
Document Type: Article
ID: 583375.0
 
Full text / Content available
Entries: 1-3  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.